MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 360" EXT SET W/CLAVE®, CLAMP, ROTATING LUER W/FILTER CAP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 360" EXT SET W/CLAVE®, CLAMP, ROTATING LUER W/FILTER CAP; STOPCOCK, I.V. SET
Catalog Number B90115
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was received regarding a 360" ext set w/clave¿, clamp, rotating luer w/filter cap that experienced no flow during use resulting in blood pressure changes requiring intervention.It was reported that "patient went to cardiac mri with 2 pressors running through mri extension tubing levo 0.1 and vaso 2.Patient was on mri table but not yet in scanning room where rn was attempting to organize iv lines to reach the scanner when maps via art line suddenly dropped from 70s to upper 40s/low 50s.Pressors titrated up and patient recovered within 5 minutes but then was very hypertensive (sbp 200).Mri aborted and brought back to icu room.Patient had been stable and all iv extension tubing was carefully organized before going back to mri.During this time patient had another abrupt drop of maps to 50 for about 2 minutes before recovering with additional pressors.No line manipulation, turns, patient care, etc.Was being done at the time of hypotension.Decision made to continue with going to cardiac mri with md at bedside for assistance.Stable bp transferring to mri table and scanner.An iv med was pushed by md through a separate open lumen of the cvc at this time, resulting in another map drop requiring emergency med push by md for map recovery.The scheduled med had to be pushed two additional times during the scan and was pushed more slowly, no changes in maps during these admins.Patient was stable during the scan and returned to icu room.A fourth episode of sudden map drop to 50 occurred despite no interventions or cares to the patient at the time, quickly recovered".Additionally, the concern is that the iv extension tubing was not delivering consistent doses of the pressors.Large swings in bp would occur abruptly and patient always "leveled out' at his base dose of levo 0.1, showing no actual need for increased pressors outside of these episodes.There was no alerts or alarms on the iv pumps and med bags appeared to be dripping appropriately.No lines were kinked or clamped; following first episode lines were perfectly organized.The event occurred on 06-jun-2025.There was patient involvement and there was an adverse event.
 
Additional Manufacturer Narrative
The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review was conducted, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
360" EXT SET W/CLAVE®, CLAMP, ROTATING LUER W/FILTER CAP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22419836
Report Number9617594-2025-01414
Device Sequence Number15217259
Product Code FMG
UDI-Device Identifier00887709012561
UDI-Public(01)00887709012561(17)290601(10)14049025
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB90115
Device Lot Number14049025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVO 0.1, MFR UNKNOWN; VASO 2, MFR UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown